# SDR GTIA020543

- Difficulty date: May 10, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MID CARGO, ENTIRE LOWER DOOR JAMB HAS AREAS OF CORROSION STATION 636 TO STATION 693.  REMOVED DOUBLE REPAIR.  FORMED NEW DOUBLER REPAIR.  INSTALLED DOUBLE REPAIR.  (M)
